It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-08-2005, 03:38 PM   #1
Junior Member
(female)
 
Join Date: Dec 2004
Posts: 24
CTLady HB User
Thumbs down I did something stupid too

I read Moxie75's previous post....

Ughhhhh...after today I'm definitely getting a 7 day pill planner.

I did this with my Norvasc 10 mg. today. I took a pill unsure if I had already taken one. I'm 75% sure I hadn't taken it but now I'm worried. It doesn't help that I'm already tired from too little sleep last night.

Saw this on the Norvasc Information Site:

What happens if I miss a dose?
• Take the missed dose as soon as you remember. However, if it is almost time for the next dose, skip the missed dose and take only the next regularly scheduled dose. Do not take a double dose of this medication.


What happens if I overdose?
• Seek emergency medical attention.
• Symptoms of an Norvasc overdose include dizziness, weakness, chest pain, shortness of breath, fainting, unusually fast or slow heartbeat, coma, slurred speech, and confusion.

Should I be worried????

This is why I HATE taking any medication!!!

Last edited by CTLady; 01-08-2005 at 03:40 PM.

 
Old 01-08-2005, 04:21 PM   #2
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: Washington coast
Posts: 1,336
Uff-Da! HB UserUff-Da! HB User
Re: I did something stupid too

Are you having any symptoms? Do you have a BP monitor at home to check your pressure and see if it is running unusually low?

I have no experience with Norvasc, but see on the website that the maximum recommended dosage is 10 mg., which is what you are taking. So in the event you did take a double dose, that is an entirely different situation than if I took a double dose of my Lisinopril. I'm taking 10 mg., but for years I took 30 mg. and I believe the maximim recommended is 40 mg.

 
Sponsors Lightbulb
   
Old 01-08-2005, 04:32 PM   #3
Junior Member
(female)
 
Join Date: Dec 2004
Posts: 24
CTLady HB User
Re: I did something stupid too

Unfortunately I don't have a blood pressure cuff here. It's hard to tell if I'm having symptoms because I'm tired from lack of sleep last night. I called my doctor who THANKFULLY is on call tonight. She said I may feel tired and dizzy and go to bed LOL I AM buying a 7 day pill counter tomorrow

 
Old 01-08-2005, 05:03 PM   #4
Senior Member
 
Join Date: Sep 2004
Posts: 148
dianne12315 HB User
Re: I did something stupid too

Try not to worry too much.

I did the same thing when I was on Norvasc 10mg. I couldn't remember if I had taken my pills that morning or not so I went ahead and took them again so I had a double dose of everything. At the time I was Hyzaar 100mg, Norvasc 10mg, Lasix 20mg, Colonidine .1mg. The only thing I did that day was go to the bathroom a lot. I did go to my doctor that evening and the only thing he could find was that my BP was at an acceptable level. It was 100/60 compared to the 155/100 a few weeks before. I was fine the next day too but he did tell me to hold the next day's medications.

I went out that same day and bought the 7 day pill planner too. It really helps if you don't remember taking your pills. I also got into the habit of taking my pills at the same time everyday and it's also something I do before I do anything else.

I don't usually make that mistake too many times anymore but I figured they wouldn't hurt me because I'm a big girl so I take everything double strength (except my Rx medications.) I have been known to take 6 Xtra Strength Tylenol for a headache or backache and a few times when I've had a bad migraine I've taken as many as 5 Aleve at one time to relieve it. It worked and that's all that mattered. I'm still here to tell about it.

You did the right thing by calling the doctor though and that's what everyone should do if they think or know for a fact that they have taken twice the amount of any Rx medication. Bless you for staying on Norvasc though. I had to get off of it because of the swelling.

Take care and I hope you feel better.

Dianne

Last edited by dianne12315; 01-08-2005 at 05:04 PM.

 
Old 01-08-2005, 05:22 PM   #5
Junior Member
(female)
 
Join Date: Dec 2004
Posts: 24
CTLady HB User
Re: I did something stupid too

Thank you Dianne

I don't seem to have any swelling in my ankles or face but my stomach often feels bloated and I'm sure I've put on a few pounds since I started taking Norvasc in Nov. Could be from all the holiday goodies though

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
When there is really something wrong... Glorija Depression 12 03-26-2009 11:28 AM
To girls, or guys, who have snopped in txt or mail and found something?? emma j Relationship Health 54 08-28-2007 12:54 PM
Dumbfounded and Bewildered... My BF did something really stupid. stawberryhill Relationship Health 27 04-23-2007 08:06 AM
Did I do something stupid? noracracy Birth Control 4 02-17-2006 06:42 PM
Something really really stupid!! cryingdestiny Healthy Lifestyle 3 12-26-2005 08:29 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flowergirl2day (16), flitz (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:46 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!